# SDR VNAA202502110017

- Difficulty date: January 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: HEM67035623003HE
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD/MID/AFT HINGE(3E/A), MISSING DECAL AND DEGRADED BLACK/YELLOW PAINT AT STEP PLATE AFT CARGO.  FWD/MID/AFT HINGE(3E/A) AT STEP PLATE AFT CARGO WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, DECAL WAS REPLACED ON ST•EP PLATE AT AFT BAGGAGE BAY PER CRJ-900 AMM 20-60-04 AND PAINT WAS APPLIED ON ST•EP PLATE AT AFT BAGGAGE BAY PER CRJ -900 SRM 51-25-01-001-001-A01.
